# SDR MASA97083

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIT/FKL - FLT 5926 - THE CREW REPORTED SMOKE COMING FROM THE CAPTAIN'S SIDE INSTRUMENT PANEL.  MAINTENANCE REPAIRED A CHAFED WIRE TO THE INSTRUMENT INDIRECT LIGHT SOCKET, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
